# SDR AALA20011045

- Difficulty date: May 3, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND PITTING CORROSION, NR 6 SEAT TRACK, STATION 392.  ACCOMPLISHED SEAT TRACK PLUG REPAIR PER SRM 53-05 PART NR 1, FIG 4.  TREATED AND PRIMED PER SRM 53-10-3.  (M)
